# SDR SWAA2025060967215

- Difficulty date: May 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 277 AND STRINGER 10R PASSENGER CABIN 2025-297872<[01] REPLACED TIE CLIP LOCATED STA277 AND STRINGER 10R PASSENGER CABIN IAW B737-700 SRM: 51-40-02 AND DWG: 141A8380 ;SHEET:14. REV:- ; AND DWG:141A1110 SHEET:18; REV:-; SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED ACTION 1; COMPLETED  RII
